Migraleve Tablets Pink Pack of 12

Migraleve Tablets Pink Pack of 12

Migraleve Tablets Pink Pack of 12

£3.89 Save: £2.12 RRP: £6.01

  • Paracetamol products are limited to a total of 100 tablets/capsules per order.
  • Codeine products are limited to a total of 100 tablets/capsules per order.

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Migraleve
Code: 0178590
Weight: 175g (includes packaging)

Description

Migraine attacks which can include symptoms of headache, nausea and vomiting.

Directions

Adults: Two Migraleve Pink tablets at onset. If required, two Migraleve Yellow tablets every 4 hours. Maximum two Migraleve Pink and six Migraleve Yellow tablets in 24 hours. Children 10-14 years: One Migraleve Pink tablet initially. If required, one Migraleve Yellow tablet every 4 hours. Maximum one Migraleve Pink and three Migraleve Yellow tablets in 24 hours. Not recommended for children under 10 years except under medical supervision

Warnings

·         You should only take this product for a maximum of three days at a time. If you need to take it longer than three days you should see your doctor or pharmacist for advice.

·         This medicine contains codeine which can cause addiction if you take it continuously for more than three days. This can give you withdrawal symptoms from the medicines when you stop buying it.

·         If you take this medicine for headaches for more than three days it can make them worse.

Ingredients

Migraleve Pink tablets each containing buclizine HCl 6.25mg, codeine phosphate 8mg and paracetamol 500mg Migraleve Yellow tablets each containing codeine phosphate 8mg and paracetamol 500mg

You may also like